MAUDE Adverse Event Report: LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE
Model Number ART21SMT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/02/2016
Additional Manufacturer Narrative
Unknown if the device will be returned.
 
Event or Problem Description
The manufacturer was notified on 29-sept-2016 of the following information received through the patient tracking form: a female patient had a solo smart valve explanted on (b)(6) 2016.
 
Event or Problem Description
E-mail received from pt (b)(6) on 29 sep 2016: received a patient registration form (prf) for patient (c.M.Female, dob (b)(6)) who had a art21smt sn# (b)(4) explanted on (b)(\6) 2016 at (b)(6).Hospital¿s address is (b)(6).Nov 3, 2016 update from usa sales: there was no issue with the valve.Once chest was open and sized the doctor decided solo was not valve for that patient after they already opened it.This was all the information that was able to be obtained.

Brand Name
SOLO SMART STENTLESS HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6065122
Report Number3004478276-2016-00141
Device Sequence Number441126
Product Code DYE
UDI-Device Identifier00896208000467
UDI-Public(01)00896208000467(240)ICV1247(17)191102
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130011
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2019
Device Model NumberART21SMT
Device Catalogue NumberICV1247
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2016
Supplement Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR